Naviga per Parole chiave

Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 31.

Articolo di rivista Manzano Prego, Jose' Miguel (2013)
Estimates for constant mean curvature graphs in M × ℝ. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 29 n. 4, pp. 1263-1281. - ISSN 0213-2230 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Manzano Prego, Jose' Miguel (2014)
On the classification of killing submersions and their isometries. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 270 n. 2, pp. 367-392. - ISSN 0030-8730 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Manzano, José M; Souam, Rabah (2015)
The classification of totally umbilical surfaces in homogeneous 3-manifolds. In: MATHEMATISCHE ZEITSCHRIFT, vol. 279 n. 1-2, pp. 557-576. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Battisti, Ubertino (2012)
Weyl asymptotics of bisingular operators and Dirichlet divisor problem. In: MATHEMATISCHE ZEITSCHRIFT, vol. 272 n. 3-4, pp. 1365-1381. - ISSN 0025-5874
Web of Science: 4 - Scopus: 5
[img]
Preview

Articolo di rivista Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2012)
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 32 n. 1, pp. 202-226. - ISSN 0272-4979
Web of Science: 14 - Scopus: 15
[img]
Preview

Articolo di rivista Ballico, Edoardo; Huh, Sukmoon; Malaspina, Francesco (2016)
Globally generated vector bundles on the Segre threefold with Picard number two. In: MATHEMATISCHE NACHRICHTEN, vol. 289 n. 5-6, pp. 523-536. - ISSN 0025-584X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Ballico, E; Huh, S.; Malaspina, F. (2016)
On Higher Rank Globally Generated Vector Bundles over a Smooth Quadric Threefold. In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 59 n. 02, pp. 311-337. - ISSN 0013-0915 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Musso, Emilio (2001)
Elastic curves and the Delaunay problem for curves with constant torsion. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 50 n. 2, pp. 285-298. - ISSN 0009-725X
Scopus: 2

Articolo di rivista Nicola, Fabio (2016)
Convergence in Lp for Feynman path integrals. In: ADVANCES IN MATHEMATICS, vol. 294, pp. 384-409. - ISSN 0001-8708
Web of Science: 1 - Scopus: 1

Articolo di rivista Ridolfi, Luca; D’Odorico, Paolo; Laio, Francesco (2015)
Indicators of Collapse in Systems Undergoing Unsustainable Growth. In: BULLETIN OF MATHEMATICAL BIOLOGY, vol. 77 n. 2, pp. 339-347. - ISSN 0092-8240 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 1
[img]

Articolo di rivista Hashlamoun, Kotaybah; Grillo, Alfio; Federico, Salvatore (2016)
Efficient evaluation of the material response of tissues reinforced by statistically oriented fibres. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 67 n. 5, 113-. - ISSN 0044-2275
Web of Science: 0 - Scopus: 0

Articolo in atti di convegno Buoso, Davide (2016)
Analyticity and criticality results for the eigenvalues of the biharmonic operator. In: Italian-Japanese workshop on Geometric Properties for Parabolic and Elliptic PDE's, GPPEPDEs 2015, ita, 2015. pp. 65-85
Web of Science: 0 - Scopus: 0

Articolo di rivista Astanin, Sergey; Antonelli, Dario; Chiabert, Paolo; Alletto, Chiara
Reflective workpiece detection and localization for flexible robotic cells. In: ROBOTICS AND COMPUTER-INTEGRATED MANUFACTURING, vol. 44, pp. 190-198. - ISSN 0736-5845 (In stampa) [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Serra, Enrico; Tilli, Paolo (2016)
A minimization approach to hyperbolic Cauchy problems. In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 18 n. 9, pp. 2019-2044. - ISSN 1435-9855
Web of Science: 0 - Scopus: 0

Articolo di rivista Bazzanella, Danilo (2016)
Integer polynomials with small integrals. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 7 n. 1, pp. 165-179. - ISSN 0035-6298 [Disponibilità ristretta]
Web of Science: 1
[img] [img]

Articolo di rivista Camporesi, Roberto (2016)
The υ-radial paley-wiener theorem for the helgason fourier transform on damek-ricci spaces. In: COLLOQUIUM MATHEMATICUM, vol. 144 n. 1, pp. 87-113. - ISSN 0010-1354 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Bibbona, Enrico; Sacerdote, Laura; Torre, Emiliano (2016)
A Copula-Based Method to Build Diffusion Models with Prescribed Marginal and Serial Dependence. In: METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, vol. 18 n. 3, pp. 765-783. - ISSN 1387-5841
Web of Science: 0 - Scopus: 0

Articolo di rivista Filippi, M; Carrera, E. (2016)
Aerodynamic and mechanical hierarchical aeroelastic analysis of composite wings. In: MECHANICS OF ADVANCED MATERIALS AND STRUCTURES, vol. 23 n. 9, pp. 997-1004. - ISSN 1537-6494
Web of Science: 0 - Scopus: 0

Articolo di rivista Casnati, Gianfranco; Filip, Matej; Malaspina, Francesco (2017)
Rank two aCM bundles on the del Pezzo threefold of degree 7. In: REVISTA MATEMATICA COMPLUTENSE, vol. 30 n. 1, pp. 129-165. - ISSN 1139-1138 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Vivo, Pierpaolo; Casartelli, Mario; Dall'Asta, Luca; Vezzani, Alessandro (2008)
On a class of rational matrices and interpolating polynomials related to the discrete Laplace operator. In: NOTE DI MATEMATICA, vol. 28 n. 2, pp. 1-18. - ISSN 1123-2536
Scopus: 0
[img]
Preview

Articolo di rivista Spallone, Roberta (2017)
The ‘Regular Fortress' by Guarini and the Citadel of Turin. In: NEXUS NETWORK JOURNAL, vol. 19, pp. 1-23. - ISSN 1590-5896 [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Adami, Riccardo; Hauray, Maxime; Negulescu, Claudia (2016)
Decoherence for a heavy particle interacting with a light particle: New analysis and numerics. In: COMMUNICATIONS IN MATHEMATICAL SCIENCES, vol. 14 n. 5, pp. 1373-1415. - ISSN 1539-6746
Web of Science: 0 - Scopus: 0

Articolo di rivista Lussardi, Luca; Marzocchi, Alfredo (2013)
Surface energy arising from the behavior of lipid molecules in the water via g-convergence. In: ATTI DELLA ACCADEMIA PELORITANA DEI PERICOLANTI, CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 91 n. SUPPL.. - ISSN 0365-0359
Scopus: 0

Articolo di rivista Lussardi, Luca (2015)
A note on a phase-field model for anisotropic systems. In: ASYMPTOTIC ANALYSIS, vol. 94 n. 3-4, pp. 241-254. - ISSN 0921-7134
Web of Science: 0 - Scopus: 0

Articolo di rivista Lussardi, Luca; Villa, Elena (2016)
A general formula for the anisotropic outer Minkowski content of a set. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 146 n. 2, pp. 393-413. - ISSN 0308-2105
Web of Science: 0 - Scopus: 0

Articolo di rivista Como, Giacomo (2009)
Ensemble di codici su gruppi abeliani. In: LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA, vol. 2 n. 2, pp. 227-230. - ISSN 1972-7356
Scopus: 0

Articolo di rivista Faenzi, Daniele; Malaspina, Francesco (2017)
Surfaces of minimal degree of tame representation type and mutations of Cohen-Macaulay modules. In: ADVANCES IN MATHEMATICS, vol. 310, pp. 663-695. - ISSN 0001-8708 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Giverso, Chiara; Arduino, Alessandro; Preziosi, Luigi (2017)
How Nucleus Mechanics and ECM Microstructure Influence the Invasion of Single Cells and Multicellular Aggregates. In: BULLETIN OF MATHEMATICAL BIOLOGY, pp. 1-29. - ISSN 0092-8240
Scopus: 0

Articolo di rivista Di Scala, A.J.; Ruiz-Hernández, G (2017)
CMC hypersurfaces with canonical principal direction in space forms. In: MATHEMATISCHE NACHRICHTEN, vol. 290 n. 2-3, pp. 248-261. - ISSN 0025-584X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo in atti di convegno Delitala, Marcello; Lorenzi, Tommaso; Melensi, Matteo (2014)
A structured population model of competition between cancer cells and t cells under immunotherapy. In: International Workshop on Mathematical Modeling of Tumor-Immune Dynamics, 2013, aus, 2013. pp. 47-58
Web of Science: 0 - Scopus: 2

Articolo in atti di convegno Delitala, Marcello; Lorenzi, Tommaso (2014)
Mathematical modeling of cancer cells evolution under targeted chemotherapies. In: 1st Kepler Prize Workshop of the European Academy of Sciences, EURASC 2011, deu, 2011. pp. 81-89
Scopus: 0

Questa lista è stata generata il Fri May 26 03:48:44 2017 CEST.